# SDR UIEA2018061501160

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,566 hours, 9,648 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Relay
- Part number: TD17822001
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ANTI-ICE INOP. REMOVED AND REPLACED TD RELAY K469 IAW SWPM 20-80-00, RIGHT ENGINE ANTI-ICE OPS CHECK DURING ENGINE RUN UP PER AMM 30-21-00 & 71-00-00 OPS NORMAL.
